# SDR CA190527021

- Difficulty date: May 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tape
- Condition: Missing
- Location: Manifold
- Component: Pneumatic Instl, Senioraerosp
- Component part number: C01338550
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON TRIM AIR MANIFOLD (MID FUSELAGE LOCATION JUST AFT OF FWD PRESSURE BULKHEAD) MISSING MOX TAPE AT THE INSTALLATION OF THE COUPLING COVER WHERE THE STANDOFF C08127001-N0001 IS USED MAY HAVE THE POTENTIAL TO COMPROMISE BALODS PERFORMANCE. A/C AFFECTED: 50020 TO 50029 AND 50031 TO 50034 (INCLUSIVELY) THIS CONDITION WILL BE ASSESSED FROM A CONTINUING AIRWORTHINESS PERSPECTIVE THROUGH PROJECT CAW-BD5-36-0166. (TC# 20190527021)
